# SDR NACA2024112600001

- Difficulty date: November 26, 2024
- Submitted: December 3, 2024
- Operation: Air carrier
- Aircraft: N321CM
- Make and model: Boeing 767323
- Aircraft serial: 29431
- Aircraft time: 90,142 hours, 16,005 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Warning Message
- Condition: Illuminated
- Location: Nr 2 Fire Loop
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT ENGINE FIRE LOOP 2 EICAS. DEFERRED RIGHT ENGINE FIRE LOOP IAW MEL 26-11-01-01 CAT C
